# SDR IPXA2024062628140

- Difficulty date: June 26, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N426UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25457
- Aircraft time: 32,060 hours, 21,646 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Harness
- Part number: UNKNOWN
- Condition: Damaged
- Location: Demo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PRE FLIGHT SECURITY INSPECTION, "DEMO" EMERGENCY ESCAPE HARNESS MISSING ATTACHED P/N REQUIREMENT FOR MISSING DESCENT HARNESS ASSY.  OPEN
